A comparison theorem for 𝔫 -homology

Henryk Hecht; Joseph L. Taylor

Compositio Mathematica (1993)

  • Volume: 86, Issue: 2, page 189-207
  • ISSN: 0010-437X

How to cite


Hecht, Henryk, and Taylor, Joseph L.. "A comparison theorem for $\mathfrak {n}$-homology." Compositio Mathematica 86.2 (1993): 189-207. <http://eudml.org/doc/90217>.

author = {Hecht, Henryk, Taylor, Joseph L.},
journal = {Compositio Mathematica},
keywords = {connected semisimple Lie group; complexification; Lie algebra; maximal compact subgroup; flag variety; Borel subalgebras; Harish-Chandra module},
language = {eng},
number = {2},
pages = {189-207},
publisher = {Kluwer Academic Publishers},
title = {A comparison theorem for $\mathfrak \{n\}$-homology},
url = {http://eudml.org/doc/90217},
volume = {86},
year = {1993},

AU - Hecht, Henryk
AU - Taylor, Joseph L.
TI - A comparison theorem for $\mathfrak {n}$-homology
JO - Compositio Mathematica
PY - 1993
PB - Kluwer Academic Publishers
VL - 86
IS - 2
SP - 189
EP - 207
LA - eng
KW - connected semisimple Lie group; complexification; Lie algebra; maximal compact subgroup; flag variety; Borel subalgebras; Harish-Chandra module
UR - http://eudml.org/doc/90217
ER -


  1. 1 A. Beilinson and J. Bernstein, Localization de g-modules, C.R. Acad. Sci. Paris292 (1981), 15-18. Zbl0476.14019MR610137
  2. 2 A. Beilinson and J. Bernstein, A generalization of Casselman's submodule theorem, Representation Theory of Reductive Groups, Progress in Mathematics, vol. 40, Birkhäuser, Boston, 1983. Zbl0526.22013
  3. 3 A. Borel et al., Algebraic D-modules, Perspectives in Mathematics, vol. 2, Birkhäuser, Boston, 1987. Zbl0642.32001
  4. 4 W. Casselman, Jaquet modules for real semisimple Lie groups, Proceedings of the International Congress of Mathematicians, Helsinki, 1978, pp. 557-563. Zbl0425.22019MR562655
  5. 5 W. Casselman, Canonical extensions of Harish-Chandra modules to representations of G, Can. J. Math., vol. 41, (1989), 385-438. Zbl0702.22016MR1013462
  6. 6 W. Casselman and D. Miličić, Asymptotic behavior of matrix coefficients of admissible representations, Duke Math. J.49 (1982), 869-930. Zbl0524.22014MR683007
  7. 7 W. Casselman and M.S. Osborne, The n-cohomology of representations with an infinitesimal character, Compositio Math.31 (1975), 219-227. Zbl0343.17006MR396704
  8. 8 P. Deligne, Équations Differentielles á Points Singuliers Réguliers, Lecture Notes in Mathematics163, Springer Verlag, Berlin, 1973. Zbl0244.14004MR417174
  9. 9 H. Hecht and D. Miličić, Cohomological dimension of localization functor, Proc. Amer. Math. Soc., vol. 108, (1990), 249-254. Zbl0714.22011MR984793
  10. 10 H. Hecht, D. Miličić, W. Schmid, and J.A. Wolf, Localization and standard modules for real semisimple Lie groups I: The duality theorem, Inventiones Math.90 (1987), 297-332. Zbl0699.22022MR910203
  11. 11 H. Hecht and W. Schmid, Characters, asymptotics and n-homology of Harish-Chandra modules, Acta Math.151 (1983), 49-151. Zbl0523.22013MR716371
  12. 12 H. Hecht and W. Schmid, On asymptotics and n-homology of Harish-Chandra modules, Journal für die reine und angewandte Mathematik343 (1983), 169-173. Zbl0517.22013MR705884
  13. 13 H. Hecht and J.L. Taylor, Analytic localization of group representations, Advances in Mathematics79 (1990), 139-212. Zbl0701.22005MR1033077
  14. 14 T. Matsuki, The orbits of affine symmetric spaces under the action of minimal parabolic subgroups, J. Math. Soc. Japan31 (1979), 332-357. Zbl0396.53025MR527548
  15. 15 T. Matsuki, Closure Relations for Orbits on Affine Symmetric Spaces under the Action of Minimal Parabolic Subgroups, Advanced Studies in Pure Mathematics, vol. 14, 1988 pp. 541-559. Zbl0723.22020MR1039852
  16. 16 T. Matsuki, Closure relations for orbits on affine symmetric spaces under the action of parabolic subgroups. Intersections of associated orbits, Hirosh. Math. Journal18 (1988), 59-67. Zbl0652.53035MR935882
  17. 17 D. Miličić, Asymptotic behavior of matrix coefficients of the discrete series, Duke Math. J.44 (1977), 59-88. Zbl0398.22022
  18. 18 D. Miličić, Localization and Representation Theory of Reductive Lie Groups (mimeographed notes). 
  19. 19 W. Schmid, Boundary value problems for group invariant differential equations, Elie Cartan et les mathématiques d'ajourd'hui, Astérique, 1983. Zbl0621.22014
  20. 20 W. Schmid and J.A. Wolf, Globalization of Harish-Chandra modules, Bull. Amer. Math. Soc.17 (1987), 117-120. Zbl0649.22010MR888885
  21. 21 J.P. Serre, Géométrie algébraique et géométrie analytique, Ann. Inst. Fourier6 (1956), 1-42. Zbl0075.30401MR82175
  22. 22 D. Vogan, Irreducible characters of semisimple Lie groups III: proof of the Kazhdan-Lusztig conjectures in the integral case, Inventiones Math.71 (1983), 381-417. Zbl0505.22016MR689650
  23. 23 N. Wallach, Asymptotic expansion of generalized matrix entries of representations of real reductive groups, Lie group representations I, (Proceedings, University of Maryland 1982-1983), Lecture Notes in Mathematics1024, Springer Verlag, New York, 1983. Zbl0553.22005MR727854

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.